MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT CYSTATIN C GEN.2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT CYSTATIN C GEN.2; CREATININE TEST SYSTEM
Catalog Number 06600263190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with tina-quant cystatin c gen.2 assay on a cobas 8000 c702 module, not matching the patient's clinical diagnosis.Initial result: 8.66 mg/l (accompanied by a data flag).The initial result did not match the patient's clinical diagnosis, prompting the repeat of the sample.No questionable result was reported outside the laboratory.Rerun result: 11.90 mg/l (accompanied by a data flag).
 
Additional Manufacturer Narrative
Based on the provided information, a reagent or instrument issue can be excluded.The root cause was consistent with an analytical interference by anti-rabbit antibodies.These antibodies bridged the rabbit-derived assay reagents, creating a false-positive signal.The product labeling states: "in very rare cases falsely elevated results for cystatin c will be obtained from samples taken from patients who have been treated with rabbit antibodies or have developed anti-rabbit antibodies." the investigation did not identify a product problem.The cause of the event was consistent with a known interference.

Brand Name
TINA-QUANT CYSTATIN C GEN.2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23801332
Report Number1823260-2025-05099
Device Sequence Number15792843
Product Code NDY
UDI-Device Identifier04015630932405
UDI-Public04015630932405
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number06600263190
Device Lot Number80513501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown